# SDR C2XA08TY031

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 22,430 hours, 16,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT FACING PORTION OF THE CEILING EMERGENCY EXIT SIGN AT SEAT 12 IS INOP.  RESECURED THE CONNECTOR, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
